# SDR AALA201712059014

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 2,348 hours, 915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD AISLE EMERGENCY LIGHT INOPERABLE AT SEAT ROW 32. MAINTENANCE DISCOVERED LIGHT HARNESS UNPLUGGED AND INSTALLED CONNECTORS PER AMM 33-51-11 AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
